# SDR SWAA2022032170702

- Difficulty date: February 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR SEAT TRACK UPPER SURFACE WITH CORROSION SPOT AT STA 520 AND ABOUT LBL 45.5 WL 208 / [01] REMOVED CORROSION AT PAX CABIN FLOOR SEAT TRACK UPPER SURFACE FS 520 LBL 45.5 WL 208 IN REF B737-700 SRM 51-10-02-0G-0[10] LOCATED AND DRILLED SEAT TRACK REPAIR STA. 520; REF. B737-7 SRM 51-40-05-0G-0; 53-00-52-2R-4 REPAIR 4;[11] VERIFIED STEPS 8; 9 AND 10.;[12] OK TO TREAT AND PRIME AS REQUIRED.;[13] TREATED AND PRIMED REPAIR PARTS REF. B737-7 SRM 51-20-01-0G-0;[14] VERIFIED STEP 13.;[15] OK TO INSTALL SEAT TRACK REPAIR PARTS.;[16] WORKING IN PROGRESS INSTALLED FASTENERS AT PAX CABIN FLOOR SEAT TRACK REPAIR BETWEEN FS 520 TO FS 500C;LBL 45.5 IN REF B737-700 SRM 51-40-02-0G-0;[17] INSTALLED FASTENERS AT PAX CABIN FLOOR SEAT TRACK REPAIR BETWEEN FS 520 TO FS 500C;LBL 45.5 IN REF B737-700 SRM 51-40-02-0G-0;[18] LATE ENTRY : APPLIED SEALANT PS 870 C80 AT REPAIR PARTS AND SQUEEZE OUT ON 03-01-2022 10:00 AM;[19] VERIFIED STEP 16 AND 17.;[20] VERIFIED STEP 18.;[[23] OK TO INSTALL FLOORS PANELS #231VF AND 231LF;[24] INSTALLED FLOORS PANELS #231VF AND 231LF AT MAIN CABIN B737-700 AMM 53-21-00-400-801;[25] VERIFIED STEP 24;[26] LATE ENTRY; VERIFIED SQUEEZE OUT TIME AND ALL FASTENERS INSTALLED ON 3/3/22 1349;[27] CUT OUT DAMAGED CABIN SEAT TRACK SECTION STA.520; LBL 45.50; WL208; AND INSTALLED REPAIR; REFERENCES USED B737-7 SRM 53-00-52-2R-4 REPAIR 4; 51-40-05-0G-0; & 51-20-01-0G-0;[28] VERFIED STEP 27
